Second Order Regularity for the A-Laplace Operator

Samia Challal, Abdeslem Lyaghfouri

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we establish second order regularity for the quasilinear elliptic equation ΔAu = f, where ΔA is the so called A-Laplace operator.

Original languageEnglish
Pages (from-to)283-296
Number of pages14
JournalMediterranean Journal of Mathematics
Volume7
Issue number3
DOIs
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • A-Laplacian
  • Orlicz Sobolev space
  • Primary 35J60
  • second derivative
  • Secondary 35J70

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Second Order Regularity for the A-Laplace Operator'. Together they form a unique fingerprint.

Cite this